MathSciNet Relay Station
MathSciNet bibliographic data
MR1444286 46L37 (18D10 46M15 81T05)
Longo, R.; Roberts, J. E. A theory of dimension. $K$-Theory 11 (1997), no. 2, 103–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement